# SDR R61A201511270936

- Difficulty date: November 27, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 21,088 hours, 16,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17065644001
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT FLOOR SUPPORT FRAME 84 CORRODED.  MAINTENANCE R & R  RT FLOOR SUPPORT FRAME 84 IAW SRM 51-23-04, 51-21-02,51-41-02, 51-41-01 51-43-02, PN 170-65644-001, SILL.
